Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 430457, 14 pages
http://dx.doi.org/10.1155/2011/430457
Research Article

Monotone and Concave Positive Solutions to a Boundary Value Problem for Higher-Order Fractional Differential Equation

1Department of Mathematics, Xiangnan University, Chenzhou 423000, China
2School of Mathematics and Computational Science, Sun-Yat Sen University, Guangzhou 510275, China

Received 31 March 2011; Accepted 14 July 2011

Academic Editor: K. Chang

Copyright © 2011 Jinhua Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinhua Wang, Hongjun Xiang, and Yuling Zhao, “Monotone and Concave Positive Solutions to a Boundary Value Problem for Higher-Order Fractional Differential Equation,” Abstract and Applied Analysis, vol. 2011, Article ID 430457, 14 pages, 2011. https://doi.org/10.1155/2011/430457.